Jump to content

bendre1997

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

  1. Hey guys, this is my first post here. I started Wellbutrin just over a month and increased my dosage from 100mg to 200mg at the two week mark. However I've been experiencing very strange eye problems. When I look at objects, my eyes tense up, get sensitive for a period of time, my stomach drops/I get nauseous and my whole body feels very strange. I sort of imagine it feels like what a stroke might feel like. I get this sensation from looking at anything (though particularly objects with a rim, a flat edge, a sharp edge, are shiny, have a screen or are pointy). As such, it's pretty much a consant sensation and the perpetual stress gives me painful headaches. I've had this sensation very infrequently and with low intensity since childhood but since I started Wellbutrin its intensity and frequency have skyrocketed. I've seen a number of doctors and an optometrist, who all gave me different yet equally vague and inconclusive answers. Does anyone know what's going on? Has anyone else experienced this?
×
×
  • Create New...